3 days ago I had unprotected sex and the morning after I took the morning after pill. That night I got high, took a diazepam(vilium) pill and drunk a huge amount of alcohol. The morning after( 24 hours from taking the morning after pill), I had unprotected sex again, but he didn’t cum. I should get my period in 3-5 days, but I expect it to be late. Do the other substances used affect the effect of the contraceptive? Does the fact that I had sex after influence that effect?03/19/2018 at 5:51 pmPublicidad
Certain anxiety treatments such as Diazepam can indeed interfere with successful contraceptive use. On the other hand, the combination between Diazepam and birth control can extend its sedative effects. Alcohol does not affect the effectiveness of birth control methods, though.
However, when Diazepam and alcohol are used together, the effects of both drugs are enhanced. Symptoms of mixing alcohol and valium include impaired coordination, memory issues, drowsiness, dizziness, medical poisoning, etc.
As your healthcare provided for more information and advice on what to do.
I hope I have been able to help,
Best03/20/2018 at 1:48 pm
Other topics related to this forum